Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

     

Contents of Volume 1, Number 3

All articles in this issue are available free of charge

The double bubble conjecture
Joel Hass; Michael Hutchings; Roger Schlafly
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 98-102.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1369639
Hodge theory in the Sobolev topology for the de Rham complex on a smoothly bounded domain in Euclidean space
Luigi Fontana; Steven G. Krantz; Marco M. Peloso
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 103-107.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1369640
On simple Igusa local zeta functions
Roland Martin
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 108-111.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1369641
Some results on the $m(4)$ problem of Erdös and Hajnal
Gregory M. Manning
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 112-113.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1369642
The cohomological equation for area-preserving flows on compact surfaces
Giovanni Forni
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 114-123.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1369643
On a quantitative version of the Oppenheim conjecture
Alex Eskin; Gregory Margulis; Shahar Mozes
Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 124-130.
Abstract, references and article information
Retrieve article in: PDF
MathSciNet review: 1369644